MATHEMATICA BOHEMICA, Vol. 142, No. 1, pp. 75-84, 2017


An application of the generalized Bessel function

Hanan Darwish, Abdel Moneim Lashin, Bashar Hassan

Received January 18, 2016.  First published November 8, 2016.

Abstract:  We introduce and study some new subclasses of starlike, convex and close-to-convex functions defined by the generalized Bessel operator. Inclusion relations are established and integral operator in these subclasses is discussed.
Keywords:  Bessel operator; starlike function; convex function; close-to-convex function
Classification MSC:  30C45
DOI:  10.21136/MB.2017.0006-16


References:
[1] D. Bansal, R. K. Raina: Some sufficient conditions for starlikeness using subordination criteria. Bull. Math. Anal. Appl. (electronic only) 2 (2010), 1-6. MR 2747881 | Zbl 1312.30005
[2] Á. Baricz: Some inequalities involving generalized Bessel functions. Math. Inequal. Appl. 10 (2007), 827-842. DOI 10.7153/mia-10-76 | MR 2358668 | Zbl 1143.33004
[3] Á. Baricz: Geometric properties of generalized Bessel functions. Publ. Math. 73 (2008), 155-178. MR 2429033 | Zbl 1156.33302
[4] Á. Baricz, E. Deniz, M. Çağlar, H. Orhan: Differential subordinations involving generalized Bessel functions. Bull. Malays. Math. Sci. Soc. (2) 38 (2015), 1255-1280. DOI 10.1007/s40840-014-0079-8 | MR 3352679 | Zbl 1316.30010
[5] Á. Baricz, S. Ponnusamy: Starlikeness and convexity of generalized Bessel functions. Integral Transforms Spec. Funct. 21 (2010), 641-653. DOI 10.1080/10652460903516736 | MR 2743533 | Zbl 1205.30010
[6] S. D. Bernardi: Convex and starlike univalent functions. Trans. Am. Math. Soc. 135 (1969), 429-446. DOI 10.2307/1995025 | MR 0232920 | Zbl 0172.09703
[7] E. Deniz: Convexity of integral operators involving generalized Bessel functions. Integral Transforms Spec. Funct. 24 (2013), 201-216. DOI 10.1080/10652469.2012.685938 | MR 3021327 | Zbl 1272.30016
[8] E. Deniz, H. Orhan, H. M. Srivastava: Some sufficient conditions for univalence of certain families of integral operators involving generalized Bessel functions. Taiwanese J. Math. 15 (2011), 883-917. MR 2810187 | Zbl 1242.30011
[9] J. Dziok, H. M. Srivastava: Classes of analytic functions with the generalized hypergeometric function. Appl. Math. Comput. 103 (1999), 1-13. DOI 10.1016/S0096-3003(98)10042-5 | MR 1686354 | Zbl 0937.30010
[10] M. Kamali, H. M. Srivastava: A sufficient condition for starlikeness of analytic functions of Koebe type. JIPAM, J. Inequal. Pure Appl. Math. (electronic only) 5 (2004), Article No. 57, 8 pages. MR 2084867 | Zbl 1058.30015
[11] R. J. Libera: Some radius of convexity problems. Duke Math. J. 31 (1964), 143-158. DOI 10.1215/S0012-7094-64-03114-X | MR 0160890 | Zbl 0129.29403
[12] R. J. Libera: Some classes of regular univalent functions. Proc. Am. Math. Soc. 16 (1965), 755-758. DOI 10.2307/2033917 | MR 0178131 | Zbl 0158.07702
[13] A. E. Livingston: On the radius of univalence of certain analytic functions. Proc. Am. Math. Soc. 17 (1966), 352-357. DOI 10.2307/2035165 | MR 0188423 | Zbl 0158.07701
[14] S. Miller: Differential inequalities and Carathéodory functions. Bull. Am. Math. Soc. 81 (1975), 79-81. DOI 10.1090/S0002-9904-1975-13643-3 | MR 0355056 | Zbl 0302.30003
[15] S. S. Miller, P. T. Mocanu: Second order differential inequalities in the complex plane. J. Math. Anal. Appl. 65 (1978), 289-305. DOI 10.1016/0022-247X(78)90181-6 | MR 0506307 | Zbl 0367.34005
[16] M. Nunokawa, J. Sokół: An improvement of Ozaki's condition. Appl. Math. Comput. 219 (2013), 10768-10776. DOI 10.1016/j.amc.2013.04.054 | MR 3064581 | Zbl 1301.30017
[17] M. Nunokawa, J. Sokół: Remarks on some starlike functions. J. Inequal. Appl. (electronic only) 2013 (2013), Article 593, 8 pages. DOI 10.1186/1029-242X-2013-593 | MR 3213010 | Zbl 1294.30025
[18] S. Siregar: The starlikeness of analytic functions of Koebe type. Math. Comput. Modelling 54 (2011), 2928-2938. DOI 10.1016/j.mcm.2011.07.014 | MR 2841835 | Zbl 1235.30012
[19] S. Sivasubramanian, M. Darus, R. W. Ibrahim: On the starlikeness of certain class of analytic functions. Math. Comput. Modelling 54 (2011), 112-118. DOI 10.1016/j.mcm.2011.01.042 | MR 2801870 | Zbl 1225.30016
[20] J. Sokól, M. Nunokawa: On some sufficient conditions for univalence and starlikeness. J. Inequal. Appl. (electronic only) 2012 (2012), Article ID 282, 11 pages. DOI 10.1186/1029-242X-2012-282 | MR 3017320 | Zbl 1320.30035
[21] H. M. Srivastava, A. Y. Lashin: Subordination properties of certain classes of multivalently analytic functions. Math. Comput. Modelling 52 (2010), 596-602. DOI 10.1016/j.mcm.2010.04.005 | MR 2658511 | Zbl 1201.30019
[22] H. Tang, E. Deniz: Third-order differential subordination results for analytic functions involving the generalized Bessel functions. Acta Math. Sci. Ser. B, Engl. Ed. 34 (2014), 1707-1719. DOI 10.1016/S0252-9602(14)60116-8 | MR 3260746 | Zbl 06500833
[23] H. Tang, H. M. Srivastava, E. Deniz, S.-H. Li: Third-order differential superordination involving the generalized Bessel functions. Bull. Malays. Math. Sci. Soc. (2) 38 (2015), 1669-1688. DOI 10.1007/s40840-014-0108-7 | MR 3393847 | Zbl 1323.30029
[24] G. N. Watson: A Treatis on The Theory of Bessel Functions. Cambridge University Press Cambridge, London (1966). Zbl 0174.36202

Affiliations:   Hanan Darwish, Abdel Moneim Lashin, Bashar Hassan, Department of Mathematics, Faculty of Science, Mansoura University, El Gomhouria St., 35516 Mansoura, Egypt, e-mail: darwish333@yahoo.com, aylashin@mans.edu.eg, basharfalh@yahoo.com

 
PDF available at: